# SDR CALA2018111702391

- Difficulty date: November 17, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT FWD AND AFT IB VERTICAL FRAMES ARE CRACKED. REMOVED AND REPLACED FWD AND AFT INBD VERTICAL FRAMES AT RT FWD EMERGENCY EXIT DOOR IAW SRM 51-42-11, 51-44-11, AND 51-75-12.
